Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Request Permissions   Purchase Content 
 

 

Generic base algebras and universal comodule algebras for some finite-dimensional Hopf algebras


Authors: Uma N. Iyer and Christian Kassel
Journal: Trans. Amer. Math. Soc. 367 (2015), 8465-8486
MSC (2010): Primary 16R50, 16T05, 16T15
Published electronically: April 9, 2015
MathSciNet review: 3403062
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: After recalling the definitions and the properties of the generic base algebra and of the universal comodule algebra attached to a Hopf algebra given by Aljadeff and the second-named author, we determine these algebras for the Taft algebras, the Hopf algebras $ E(n)$ and certain monomial Hopf algebras.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 16R50, 16T05, 16T15

Retrieve articles in all journals with MSC (2010): 16R50, 16T05, 16T15


Additional Information

Uma N. Iyer
Affiliation: Department of Mathematics and Computer Science, Bronx Community College, 2155 University Avenue, Bronx, New York 10453
Email: uma.iyer@bcc.cuny.edu

Christian Kassel
Affiliation: Institut de Recherche Mathématique Avancée, CNRS and Université de Strasbourg, 7 rue René Descartes, 67084 Strasbourg, France
Email: kassel@math.unistra.fr

DOI: https://doi.org/10.1090/tran/6287
Keywords: Hopf algebra, comodule algebra, polynomial identity
Received by editor(s): June 17, 2013
Received by editor(s) in revised form: September 17, 2013, and September 23, 2013
Published electronically: April 9, 2015
Article copyright: © Copyright 2015 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.